MAUDE Adverse Event Report: AESCULAP AG AS TIBIA OFFSET STEM D12X52MM CEMENTED; KNEE ENDOPROSTHETICS

AESCULAP AG AS TIBIA OFFSET STEM D12X52MM CEMENTED; KNEE ENDOPROSTHETICS
Model Number NR191Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference code nr072z, device name as columbus rev f tib.Offset, cement.T1+, serial number n/a, batch number 52250077, udi device identifier (b)(4), udi production identifier (b)(4), basic udi-di n/a, unit of use udi-di (b)(4), manufacturing date 2016-06-21.Ref.Code device name batch: nr003z as columbus rev f femur cemented f3l 52330403.Nr400z as nut f/femur extens.Stem all sz.Neutr.52337135.Nr291z as femur extens.Stem 6° d12x77 cemented 52217431.Nr191z as tibia offset stem d12x52mm cemented 52337492.Nr614m columbus rev f hc glid.Surf.T1/1+ 18mm 52136849.Investigation no product at hand.Therefore an investigation at the device is not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale: in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action for this topic (loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported that there was an issue with as columbus knee.It was reported that as a result of having the product implanted, the patient has experienced knee pain, swellling, difficulty walking and loosening of the device.The primary procedure occurred on an unspecified date, and the revision was performed on (b)(6) 2017.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.Involved components: nr003z (ps femur cemented f3l).Nr400z (femur stem nut all sizes neutral).Nr291z (femoral stem cemented 6° neut d12x77mm).Nr072z (ps tibia cemented t1+).Nr191z (tibial offset stem cemented d12x52mm).Nr614m (ps hc pe insert t1/t1+ 18mm).The cement used is unidentified.The adverse event / malfunction is filed under reference (b)(4).Associated medwatches: 2916714-2020-00465, 2916714-2020-00466, 2916714-2020-00467, 2916714-2020-00468, 2916714-2020-00470.

Brand Name
AS TIBIA OFFSET STEM D12X52MM CEMENTED
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10679348
Report Number2916714-2020-00469
Device Sequence Number2990886
Product Code HRY
UDI-Device Identifier04046963176105
UDI-Public4046963176105
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR191Z
Device Catalogue NumberNR191Z
Device Lot Number52337492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;